# SDR CALA0001524

- Difficulty date: October 9, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN WEB SKIN JUST FORWARD OF TRIM AT TAIL COMPARTMENT STA 1485, RT SIDE.  THE AFT ACCESSORY VENT RT BOX WAS REMOVED IAW SRM 51-30-1.  THE REPAIR DOUBLER WAS REMOVED AND A NEW REPAIR DOUBLER WAS INSTALLED IAW SRM 51-30-2, 53-01, FIGURE 4.  THE AFT ACCESSORY VENT RT BOX WAS REINSTALLED IAW SRM 51-30-1.
